PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 22 | 2 | 213-224
Tytuł artykułu

A class of retracts in $L^{p}$ with some applications to differential inclusion

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
  • Faculty of Mathematics and Information Sciences, Warsaw University of Technology, Plac Politechniki 1, 00-661 Warszawa, Poland
  • Faculty of Mathematics and Information Sciences, Warsaw University of Technology, Plac Politechniki 1, 00-661 Warszawa, Poland
Bibliografia
  • [1] G. Bartuzel and A. Fryszkowski, On existence of solutions for inclusions Δu ∈ F(x,∇u), in: R. März, ed., Proc. of the Fourth Conf. on Numerical Treatment of Ordinary Differential Equations, pages 1-7, Sektion Mathematik der Humboldt Universität zu Berlin, Berlin, Sep. 1984.
  • [2] G. Bartuzel and A. Fryszkowski, Stability of the principal eigenvalue of the Schrödinger type problems for differential inclusions, Toplological Methods in Nonlinear Analysis 16 (1) (2000), 181-194.
  • [3] G. Bartuzel and A. Fryszkowski, A topological property of the solution set to the Schrödinger differential inclusions, Demomstratio Mathematicae 25 (3) (1995), 411-433.
  • [4] F.D. Blasi and G. Pianigiani, Solution sets of boundary value problems for nonconvex differential inclusion, Oct. 1992, preprint n 115.
  • [5] A. Bressan, A. Cellina and A. Fryszkowski, A class of absolute retracts in spaces of integrable functions, Proc. AMS 112 (1991), 413-418.
  • [6] A. Bressan and G. Colombo, Extensions and selections of maps with decomposable values, Studia Math. 90 (1986) 163-174.
  • [7] N. Dunford and J.T. Schwartz, Linear Operators, Wiley, New York 1958.
  • [8] Y. Egorov and V. Kondratiev, On Spectral Theory of Elliptic Operators, Operator Theory, Advances and Applications, Vol. 89, Birkhäuser, Basel, Boston, Berlin 1996.
  • [9] A. Fryszkowski, Continuous selections for a class of nonconvex multivalued maps, Studia Math. 76 (1983), 163-174.
  • [10] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Die Grundlehren der Mathematischen Wissenschaften in Einzeldarstellungen mit Besonderer Berücksichtigung der Angewendungsgebiete, Springer, Berlin 1989.
  • [11] K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selectors, Bull. Acad. Polon. Sci. 13 (1965) 397-403.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1038
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.